# SDR YENA2023060900619

- Difficulty date: June 6, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 3,362 hours, 503 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2104, BOS-LGW. (ETOPS) 'CIDS CLASS 2 MESSAGE ( CLASS II MX MSG DISPLAYED - CIDS ); NO FAULTS NOTED, WHILE PERFORMING BITE TEST 7 GROUND SCANNING OF CIDS IAW 23-73-00. NO CIDS CLASS II MSG PRESENT.
